# SDR FDEA202506191011

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51223
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR. FOUND ON SEAT TRACK LBL 45 FROM 1180 TO 1280 REMOVED, FABRICATED NEW & INSTALLED MAIN CABIN SEAT TRACK FROM STA 1180-1280 LBL 45   PER DWG BAC 1520-792 & SRM 51-40-02, PART MARKED IAW GMM 7-1-1001, MAJOR REPAIR
